The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (750 KB) | Metadata | Table of Contents | ZAA summary
Volume 11, Issue 2, 1992, pp. 167–172
DOI: 10.4171/ZAA/616

Published online: 1992-06-30

On a Mapping Property of Some Singular Integral Operators in Sobolev-Slobodecky Spaces

Ali Seif Mshimba[1]

(1) University of Dar es Salaam, Tanzania

No abstract available for this article.

Keywords: Singular integral operators, Sobolev spaces, Slobodecky spaces

Mshimba Ali Seif: On a Mapping Property of Some Singular Integral Operators in Sobolev-Slobodecky Spaces. Z. Anal. Anwend. 11 (1992), 167-172. doi: 10.4171/ZAA/616